# SDR CALA2017110603950

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 69,141 hours, 9,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 2 MISSING 2EA LENS COVER FOR EMERGENCY LIGHTS. GALLEY 5 MISSING 2 EA LENS COVERS FOR EMERGENCY LIGHTS. GALLEY 9 MISSING 1 EA LENS COVER FOR EMERGENCY LIGHTS. REPLACED ALL 5 LENS COVERS FOR EMERGENCY LIGHTS IN GALLEY 2,5, AND 9.
